Uniform Exponential Stability of Linear Periodic Systems in a Banach Space
MetadataShow full metadata
This article is devoted to the study of linear periodic dynamical systems, possessing the property of uniform exponential stability. It is proved that if the Cauchy operator of these systems possesses a certain compactness property, then the asymptotic stability implies the uniform exponential stability. We also show applications to different classes of linear evolution equations, such as ordinary linear differential equations in the space of Banach, retarded and neutral functional differential equations, some classes of evolution partial differential equations.
CitationCheban, D. N. (2001). Uniform exponential stability of linear periodic systems in a Banach space. Electronic Journal of Differential Equations, 2001(03), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.